메뉴 건너뛰기




Volumn 54, Issue 1, 1996, Pages 243-256

Homoclinic orbits in the maxwell-bloch equations with a probe

Author keywords

[No Author keywords available]

Indexed keywords


EID: 3042560519     PISSN: 1063651X     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevE.54.243     Document Type: Article
Times cited : (5)

References (42)
  • 2
    • 85035231724 scopus 로고    scopus 로고
    • J. Opt. Soc. B, (5) (1988), special issue on nonlinear dynamics of lasers
    • J. Opt. Soc. B 5 (5) (1988), special issue on nonlinear dynamics of lasers.
  • 9
    • 85035225966 scopus 로고
    • California Institute of Technology, Report, and, (unpublished)
    • E. J. Doedel and P. Kernévez, California Institute of TechnologyReport, 1986 (unpublished).
    • (1986)
    • Doedel, E.J.1    Kernévez, P.2
  • 30
    • 85035195962 scopus 로고    scopus 로고
    • J. Diff. Equations (to be published)
    • S. P. Hastings and W. C. Troy, J. Diff. Equations (to be published).
    • Hastings, S.P.1    Troy, W.C.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.